Hi Bev and good to hear from you.
Yes I've been feeling much better thank you and kept busy last week - taught my classes, went to my French conversation lesson and to my Salsa class - great. I've also been exercising every day in an attempt not to gain too much weight while I'm on chemo !
Feeling a bit disappointed this weekend as my hair has started dropping out - fast. I know that with FEC people usually lose all their hair but I was hoping that having used the cold cap when I had my first treatment might have made a difference. But I'm not going to shave my head. I shall wait and see. The nurses said that by using a cold cap quite a few people end up just with thin hair rather than completely bald. My hair still looks fine but I had thick hair to start with. So when I go for my second treatment on Tuesday I shall persevere with the cold cap. It's worth a try. And I keep telling myself that if it all falls out anyway I know it's really not important as long as the drugs are doing their job and hopefully killing off any cancer cells.
Yes back for 'round two' on Tuesday and tomorrow I shall be at the supermarket to stock up on eggs !!!
Best wishes everyone and take care
Hello Bev and thank you for remembering and for the good thoughts.
about 75% of my hair has fallen out now and the rest is dropping out fast ! The weather here has turned rather cold and my head feels quite chilly so at least my wig will keep me cosy.
Take care and best wishes
Yes thank you it went OK despite it taking them three (painful) attempts to get the cannula in !
Took lots of meds last night to cope with the nausea and now (12.15) UK time am getting up and about to jump in the shower, having successfully eaten my first fried egg sandwich !
I had some good news from the oncologist too. She had the results of my HER2 test and my tumour was HER2 positive so after chemo and radiotherapy I shall now be having a year of Herceptin as well as 5 years of Tamoxifen/Arimidex.
There was some correspondence on the board about red devil which I think is the same as epirubicin which I am having. I asked the nurse why they put goggles on when they are pushing it into us and she said that if it were to accidentally spurt out into their eyes they would be blinded ! And that's going into our veins ! No wonder we feel a bit strange afterwards !!
Best wishes to everyone and take care
I'm afraid the food cravings are getting worse. Last night at 10.00 I was tucking into a jacket potato with butter and cheese !!
Not to worry - I shall go back to sensible eating in weeks 2 and 3 between chemo sessions once I've got over this last session.